# SDR SIMA20120725004

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 26,409 hours, 23,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT AFT EXTERIOR EMERGENCY LIGHT HAS A BROKEN NUTPLATE FOR THE LENS COVER.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE WING EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-50-10.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
